Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took ayurvedic medicines for a knee wound. Why are legs heavy now?

Dear Sir, I am neetu sinha from jharkhand of age 37 year,height 162 cm & weight 70 kgs suffering from wound on left lower feet (Below knee ).I have married on 2003 & I have my two daughter,generally I have problem in my knee after married due to over weight.I have taken different medicine ie. Homeopathy .Aurvedic,allopathic etc. some times I feel painless & some time as it is.In 2005 I have gone to orthopaedist (bones & joint doctor) .After taken his medicine my feet like elephant. Doctor refer me ranchi(capital of jharkhand) to Mr.K.C Prasad (physician).he had checked & find that our ECR had increase so he advised me to complete rest. Due to some confusion with medicine advisor instead of one tablet(antibiotic) daily I have taken 4 daily about four days. After that on my both legs I feel inflame and wound happen in both legs below knee.Again I gone to same doctor,he again tested ECR found that it increases more.he said for complete bed rest and said up your feet 20 cm on your bed. From that time I have suffer from big wound.i have get slowly relief by taken medicine of Mr.K.c Prasad.but after his death in 2008,I had getting problem day by day.I have gone to different doctors but getting not positive result.Different cheek like sugar,bicolie, aids , ultra sound ,thyroid etc getting negative report except ECR.Past year I had gone to lucknow to dermatocyst .He cheeked and said for skin ulcer .He has given medicine kycoroz,E-cod,acitron2,eajar-7r.Yet I am not felling well & my wound become dangerous.i am very upset .I am belonging to middle family. Say absolute advise urgently.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Orthopaedic Surgeon 's  Response
Hello again

These symptoms could be due to vascular occlusion around your thigh or knee.
Colour Doppler may help in diagnosis.
You may need clinical examination to rule out this.

As you have taken many medicine and wound is not responding you need combined approach with increasing internal immunity by diet and herbs,daily dressing of wound and treating underlying cause.

Many of my patients get relief by yoga pranayama and sudarshan kriya so you can also start that.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. For further query you can contact directly on my profile

Wishing you good health.

Take care
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor